The validity of solar radiation data for the british isles - reply

A - Papers appearing in refereed journals

Monteith, J. L. 1964. The validity of solar radiation data for the british isles - reply. Quarterly Journal of the Royal Meteorological Society. 90 (383), pp. 107-107.

AuthorsMonteith, J. L.
Year of Publication1964
JournalQuarterly Journal of the Royal Meteorological Society
Journal citation90 (383), pp. 107-107
Digital Object Identifier (DOI)doi:10.1002/qj.49709038314
Open accessPublished as non-open access
ISSN00359009

Permalink - https://repository.rothamsted.ac.uk/item/8w24x/the-validity-of-solar-radiation-data-for-the-british-isles-reply

5 total views
0 total downloads
0 views this month
0 downloads this month